Journal article icon

Journal article

Survival probability of drug resistant mutants in malaria parasites.

Abstract:

This study predicts the ultimate probability of survival of a newly arisen drug resistant mutant in a population of malaria parasites, with a view to understanding what conditions favour the evolution of drug resistance. Using branching process theory and a population genetics transmission model, the probabilities of survival of one- and two-locus new mutants are calculated as functions of the degree of drug pressure, the mean and variation in transmission rate, and the degree of natural sele...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspb.1997.0008

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, Tropical Medicine
Role:
Author
Journal:
Proceedings. Biological sciences / The Royal Society
Volume:
264
Issue:
1378
Pages:
53-59
Publication date:
1997-01-05
DOI:
EISSN:
1471-2954
ISSN:
0962-8452
URN:
uuid:8ef85d1b-defd-4510-84bc-2e7ae7d26375
Source identifiers:
90592
Local pid:
pubs:90592

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP